Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#244026] of Michael C. Reed

Papers Published

  1. Reed, MC, Torus invariance for the Clifford algebra, II, Journal of Functional Analysis, vol. 8 no. 3 (1971), pp. 450-468, ISSN 0022-1236
    (last updated on 2017/12/16)

    Abstract:
    The structure of the representations of the infinite-dimensional Clifford algebra generated by states symmetric about a basis is studied. In particular, it is shown where they fit into the Gårding-Wightman classification. These representations have an unusual structure: the fibres are all infinite tensor product spaces, but the fibres corresponding to points on different orbits of the underlying group are different separable subspaces of the same inseparable infinite tensor product space. A procedure is given for constructing a large class of other representations of similar structure in which the torus automorphisms are unitarily implementable. In all cases the torus invariance depends on the geometric structure of the fibres, not on the underlying measure. © 1971.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320